# SDR VNAA202401040027

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RIB LEADING EDGE SS57.16 AT LH WING.  STEP 1 TO STEP 4 WAS PERFORMED PER REO 690-57-41-240 REV. -- AND DUE ADYACENT CRACK WAS FOUND RIB LEADING EDGE SS57.16 AT LH WING WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 , CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01.
